MAUDE Adverse Event Report: ICU MEDICAL, INC. BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL, INC. BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 670180
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trach tube exhibited a leakage.Upon removal, the leakage was found at the inflation line.Another trach tube was used and the issue resolved.There was patient involvement, unknown injury was reported.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 1824231-2025-00028-00.The date of that submission was 11-dec-2025.H6: codes were updated.One device was returned for investigation.It was reported that a slow leak in the airway at the location where damage was identified during the visual inspection.The defect could be confirmed.All tracheostomy devices are leak tested twice prior to being sent to the customer, therefore this device did not leak during final functional testing.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
BIVONA TUBES ADULT TIGHT TO SHAFT TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key24389727
Report Number3012307300-2026-01487
Device Sequence Number15998773
Product Code JOH
UDI-Device Identifier15021312006070
UDI-Public(01)15021312006070(17)290604(10)4462495
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number670180
Device Lot Number4462495
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown